| Catalog Number |
119116 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that leakage was noted during balloon inflation of the foley catheter.The issue was resolved after replacing it with a new catheter.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Received (1) photo samples.The photo sample was returned and could not be evaluated for the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), used silicone foley with cable (pcn 119116 and lot number ngjs0498).Visual inspection of the sample noted using the (in-house) syringe attempt to inflate the catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and leakage was observed from a large tear on the inflation arm measuring (0.5570").A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Initial reporter phone number: (b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.